Asymptotics for incidence matrix classes

Peter Cameron*, Thomas Prellberg, Dudley Stark

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We define incidence matrices to be zero-one matrices with no zero rows or columns. We are interested in counting incidence matrices with a given number of ones, irrespective of the number of rows or columns. A classification of incidence matrices is considered for which conditions of symmetry by transposition, having no repeated rows/columns, or identification by permutation of rows/columns are imposed. We find asymptotics and relationships for the number of matrices with n ones in some of these classes as n → ∞.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalElectronic Journal of Combinatorics
Issue number1 R
Publication statusPublished - 12 Oct 2006


Dive into the research topics of 'Asymptotics for incidence matrix classes'. Together they form a unique fingerprint.

Cite this